Lithuanian Mathematical Journal

, Volume 21, Issue 2, pp 168–173 | Cite as

Arithmetic modeling of Brownian motion and polyadic approximations

  • N. N. Lyashenko


Brownian Motion Arithmetic Modeling 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. P. Kubilyus, Probabilistic Methods in Number Theory [in Russian], Gos. Izd. Polit. Nauch. Lit. LitSSR, Vilnius (1962).Google Scholar
  2. 2.
    I. P. Kubilyus and Yu. V. Linnik, “Arithmetic modeling of Brownian motion,” Izv. Vyssh. Uchebn. Zaved., Mat., 6(13), 88–95 (1959).Google Scholar
  3. 3.
    Yu. V. Linnik, Ergodic Properties of Algebraic Fields [in Russian], Leningrad Univ. (1967).Google Scholar
  4. 4.
    B. V. Novoselov, “A new method in probabilistic number theory,” Izv. Akad. Nauk, Ser. Mat.,28, No. 2, 307–364 (1964).Google Scholar
  5. 5.
    N. N. Lyashenko, “Arithmetic modeling of Brownian motion,” Liet. Mat. Rinkinys,14, No. 3, 115–128 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • N. N. Lyashenko

There are no affiliations available

Personalised recommendations